I stopped using propecia about 4 months ago because, after about a year, I started to experience sensitivity in my testes. I will say that my hair loss totally stopped, but I couldn’t handle the pain. So, about 2 1/2 months ago, I started the revivogen/tricomin pack, and I had been experiencing large amounts of shedding! Every morning in the shower there’s hair everywhere. Revivogen states that some shedding is expected for the first month and that it’ll stop, but the future doesn’t look promising. Should I get off of it? If propecia worked exceptionally well as a DHT inbitor, shouldn’t revivogen do the same?
Propecia (finasteride) is a known DHT blocker while Revivogen is not main stream for DHT blocking and there is minimal science to back up the claims for DHT blocking in that product. I have heard about pain in testicles just recently with Propecia. Sounds to me like you are going to lose a lot a hair by the choices you’ve made. Four months is about ‘no man’s land’ with regard to going back to your state from before you stopped the Propecia. If I were you, I would go back on the Propecia and then if the hair loss reversed, consider reducing the dose if the pain in your testicles continued. You are (I believe) right that the hair loss “future doesn’t look promising”.